# SDR CALA2024031800748

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Angle
- Part number: 272T0048Y3
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED #2 PYLON IB AFT FAIRING ATTACHED ANGLE IAW B767-300 SRM 51-40-02 PARA 7
